# SDR REXA2021122001163

- Difficulty date: October 27, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bolt
- Part number: NAS6605H13
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING , INBD FLAP VANE CARRIER HARDWARE IS CORRODED.	"CORRECTIVE ACTION: REMOVED CORRODED HARDWARE AND INSTALLED NEW SERVICEABLE HARDWARE IAW CRJ 900 AMM 27-52-23-000/400-801-A01 AND 27-50-00-710-801-A02."
